| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim #: (b)(4).
Event or Problem Description
(b)(6) facility representative reported that following an implantable collamer lens (icl) procedure the patient experienced lens rotation not associated to a low vault.The lens was repositioned but that did not resolve the problem.The lens exchanged and the problem was resolved.
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a micro-centrifuge vial dry with residue/debris on product.Visual inspection found no visible damage to lens and fibre on the lens.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).